# SDR 2000UALA00539

- Difficulty date: September 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 34,650 hours, 13,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Condition: Leaking
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  GEAR AND FLAP WERE EXTENDED BY ALTERNATE METHOD.  *S/D*  REPLACED SLAT BYPASS VALVE IAW AMM 27-81-09.  OPERATIONAL CHECK GOOD.
